# SDR FDEA202002140338

- Difficulty date: February 14, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 87,517 hours, 31,703 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

PDIS  359     76-10  6450     14FEB20  ONT  OPEN  U  LOGPAGES:3200450  DURING DESCENT NUMBER 2 THROTTLE WOULD NOT DECREASE  BELOW APPROXIMATELY  71% N1. DURING ATTEMPTED  THROTTLE MOVEMENTS IN AUTO AND MANUAL THROTTLE  NUMBER 2 THROTTLE WOULD ADVANCE ON IT'S OWN. DUE TO  THIS WE DECIDED TO SHUTDOWN NUMBER 2 ENGINE IAW THE  ENGINE SHUTDOWN INFLIGHT, QRH CHECKLIST. WE  DECLARED AN EMERGENCY WITH ONTARIO APPROACH  CONTROL.   FACT 14FEB20 12:27   ONT                                                                 COMPLIED WITH E.A. 8-7600-T0352444, CLEAN AND PURGE                               ENG #2 THROTTLE CABLE, REF AMM 76-11-01-2. OPS                                    CHECKS GOOD. COMPLIED WITH AMM 72-00-00-6, NO OIL                                 PRESSURE INSPECTION DUE TO INFLIGHT SHUTDOWN,                                     CHECKS GOOD. A/C OK FOR SERVICE.
